# SDR UIEA2020031300444

- Difficulty date: March 12, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,601 hours, 15,201 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RH ENGINE FIRE LOOP 2 STATUS MESSAGE (ENGINE FIRE DETECTION SYSTEMS, DETECTION LOOPS (ER RESTRICTED 120)).( TRANSFERRED TO MDDR #125715 IAW MEL 26-11-01-01, CAT "C", DUE DATE 23MARCH20. PLACARD  INSTALLED. NOTE: RESTRICTED TO ETOPS 120, DISP : DD @ 0013Z.  LP  1120032:   TIGHTENED LOOSE CONNECTOR ON RH ENG LEFT AFT SIDE. FIRE WARNING SYS TESTS OK PER AMM 26-11-00 . MDDR 125715 CLEARED.  )
